Year 2019, Volume 16, Issue 1, Pages 81 - 97 2019-05-31

Second Order Renormalization Group Flow on Warped Product Manifolds

Asadollah Razavi [1] , Zoheir Toeiserkani [2]

4 6

In this work we have studied the evolution of a warped product (WP) manifold under second order
renormalization group (RG-2) flow. We have shown some conditions for the existence of a solution of RG-2
flow on WP manifolds. Also, we have found a necessary condition for warped function under RG-2 flow. In
particular, we study some special WP metric of real line with a manifold. Eventually, by extending conditions
to pseudo-Riemannian manifold, we find a PDE for Robertson-Walker (RW) metrics, and show that there is
no RG-2 flow for RW metrics.


Ricci flow, second order renormalization group flow, warped product manifold
  • R. L. Bishop, B. O’Neill, Manifolds of Negative Curvature, Trans. A.M.S., 145 (1969), 1-49.
  • B. Y. Chen, Pseudo-Riemannian Geometry. δ-invariants and applications, World Scientific Publishing Co. Pte. Ltd, Usa, (2011).
  • S. Das, K. Prabhu, S. Kar, Ricci flow of unwarped and warped product manifolds, International J. of Geometric Methods in Modern Physics, 5(7), (2010), 837-856.
  • K. Grime, Ch. Guenther, J. Isenberg, short-time existence for the second order renormalization group flow in general dimension, Proc. Am. Math. Soc., 143(10), (2015), 4397-4401.
  • K.Grime, Ch. Guenther, J. Isenberg, A geometric introduction to the two loop renormalization group flow,Journal of Fixed Point Theory and App., 14(1), (2013), 320.
  • K.Grime, Ch. Guenther, J. Isenberg, Second order renormalization group flow of three-dimensional homogeneous geometries, Analysis and Geometry, 21(2), (2013), 435467.
  • C. Guenther, T. Oliynyk, Stability of the (two-loop) Renormalization Group flow for nonlinear sigma models. Lett. Math. Phys. 84, (2008), 149-157
  • R. Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom., 17, (1982), 255-306.
  • R. S. Hamilton, The Ricci flow on surfaces, in Mathematics and General Relavity, Contemporary Mathematics 71, (1986).
  • F. Hesamifard and M. M. Rezaii, Evolution of the RobertsonWalker metric under 2-loop renormalization group flow, International Journal of Modern Physics, 26(3), (2017), 1-14.
  • J. Lott, N. Sesum, Ricci flow on three-dimensional manifolds with symmetry, Comment. Math. Helv., 89, (2014), 132.
  • W. J. Lu, Geometric flows on warped product manifold, Taiwanese J. of Math., 17 (5), (2013), 1791-1817.
  • T. Marxen, Ricci, Flow on a Class of Noncompact Warped Product Manifolds, Journal of Geometric Analysis, 27, (2017), pp 134.
  • T. Oliynyk, The second-order renormalization group flow for nonlinear sigma models in two dimensions, Class, Quantum Grav., 26, (2009), 8pp.
  • B. O’Neill, semi-Riemannian geometry with applications to relativity, Academic Press, New York (1983).
  • M. Simon, A class of riemannian manifolds that pinch when evolved by Ricci flow, Manuscr. Math., 101, (2000), 89-114.
  • H. Tran, Harnak estimates for Ricci flow on a warped product, J. Geo. Anal., 24, (2015), 1-25.
Primary Language en
Journal Section Articles
Authors

Orcid: 0000-0002-9210-9825
Author: Asadollah Razavi (Primary Author)
Institution: Shahid Bahonar University of Kerman
Country: Iran


Author: Zoheir Toeiserkani
Institution: Shahid Bahonar University of Kerman
Country: Iran


Bibtex @research article { cankujse467824, journal = {Cankaya University Journal of Science and Engineering}, issn = {1309-6788}, eissn = {2564-7954}, address = {Cankaya University}, year = {2019}, volume = {16}, pages = {81 - 97}, doi = {}, title = {Second Order Renormalization Group Flow on Warped Product Manifolds}, key = {cite}, author = {Razavi, Asadollah and Toeiserkani, Zoheir} }
APA Razavi, A , Toeiserkani, Z . (2019). Second Order Renormalization Group Flow on Warped Product Manifolds. Cankaya University Journal of Science and Engineering, 16 (1), 81-97. Retrieved from http://dergipark.org.tr/cankujse/issue/45603/467824
MLA Razavi, A , Toeiserkani, Z . "Second Order Renormalization Group Flow on Warped Product Manifolds". Cankaya University Journal of Science and Engineering 16 (2019): 81-97 <http://dergipark.org.tr/cankujse/issue/45603/467824>
Chicago Razavi, A , Toeiserkani, Z . "Second Order Renormalization Group Flow on Warped Product Manifolds". Cankaya University Journal of Science and Engineering 16 (2019): 81-97
RIS TY - JOUR T1 - Second Order Renormalization Group Flow on Warped Product Manifolds AU - Asadollah Razavi , Zoheir Toeiserkani Y1 - 2019 PY - 2019 N1 - DO - T2 - Cankaya University Journal of Science and Engineering JF - Journal JO - JOR SP - 81 EP - 97 VL - 16 IS - 1 SN - 1309-6788-2564-7954 M3 - UR - Y2 - 2019 ER -
EndNote %0 Cankaya University Journal of Science and Engineering Second Order Renormalization Group Flow on Warped Product Manifolds %A Asadollah Razavi , Zoheir Toeiserkani %T Second Order Renormalization Group Flow on Warped Product Manifolds %D 2019 %J Cankaya University Journal of Science and Engineering %P 1309-6788-2564-7954 %V 16 %N 1 %R %U
ISNAD Razavi, Asadollah , Toeiserkani, Zoheir . "Second Order Renormalization Group Flow on Warped Product Manifolds". Cankaya University Journal of Science and Engineering 16 / 1 (May 2019): 81-97.